# SDR ASAA2021042334663

- Difficulty date: April 23, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 29,863 hours, 9,664 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWJ367
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 29,925 hours, 9,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DRIVE PAD LEAK CHECK FOUND #1 ENGINE RIGHT VSV DRAIN LINE LEAKING 10 DROPS MIN. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE RIGHT VSV ACTUATOR REF B737-900 AMM 75-31-01. LEAK CHECK GOOD.
